# SDR 2017FA0000498

- Difficulty date: September 20, 2017
- Submitted: September 20, 2017
- Operation: General aviation
- Aircraft: N14923
- Make and model: Emb EMB-145LR
- Aircraft serial: 145318
- Aircraft time: 40,155 hours, 31,333 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Spacer
- Part number: 14525880001
- Condition: Loose
- Location: Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN INSPECTING THE AILERON CABLES INSPECTOR FOUND THAT THE SPACER (BELOW) USED HAD GAP IN IT CAUSING THE BOLT TO WOBBLE IN THE HOLE AND THE BELLCRANK TO DEFLECT. LOOKS LIKE THE SPACER USED MIGHT BE THE WRONG ONE.
